U.S. doctors online nowAsk doctors free
NJ
A 48-year-old female asked:

Moms been on lovenox (enoxaparin) for 2 yrs now. she has serious bruising on abdomen which causes her pain. any way to minimize the bruising?

1 doctor answer1 doctor weighed in
Dr. Steven Ginsberg
Internal Medicine - Hematology & Oncology 38 years experience
Not really: Lovenox (enoxaparin) is an anticoagulant. It leads to easy bruising, and the injection itself leads to bruising. The only thing that can be changed is the medication (ask if there is an alternative to Lovenox that is not injected).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.